# SDR FDEA202506211019

- Difficulty date: June 21, 2025
- Submitted: June 23, 2025
- Operation: Air carrier
- Aircraft: N875FD
- Make and model: Boeing 777F
- Aircraft serial: 66264
- Aircraft time: 6,292 hours, 1,079 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62771127
- Part serial: M10925
- Condition: Low Pressure
- Location: Zone 800
- Part time: 6,341 hours, 1,085 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE CHECK FOUND PRESSURE OF SLIDE/RAFT OF L1 DOOR  IN RED BAND.  REMOVED AND REPLACED L1 DOOR ESCAPE SLIDE PACK REF B777 AMM 25-66-01-4. REVERSED MEL 52-11-01-2 10-  MAN LIFE RAFT REMOVED AND ROUTED TO MEM STORES.
